# SDR CA990111057

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- Engine: Lyc IO540C4B5
- System (JASC): 2810 · Fuel Storage
- Part: Retainer
- Part number: 3119202
- Condition: Corroded
- Location: Fuel Filler
- Part time: 6,916 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARRYING OUT AD 88-21-07R1 TO PREVENT WATER ENTERING FUEL FILLER, 2 RIVETS HOLDING THE RETAINING PLATE TO COVER WERE FOUND POPPED.  AT REMOVAL , THE RUBBER GASKET P/N 31190-00, WAS FOUND ROTTEN.
